# SDR SWIA201231282

- Difficulty date: July 15, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 23,253 hours, 18,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF EMERGENCY FLOOR LIGHTS WILL NOT ILLUMINATE.  (FLT 4643)  SECURED LOOSE CONNECTION ON FLOOR LIGHTING STRIP.
